Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the asymptotic behavior of scaled singular value and $ QR$ decompositions


Author: G. W. Stewart
Journal: Math. Comp. 43 (1984), 483-489
MSC: Primary 65F35; Secondary 15A23, 65D10
DOI: https://doi.org/10.1090/S0025-5718-1984-0758196-7
MathSciNet review: 758196
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic expressions are derived for the singular value decompositon of a matrix some of whose columns approach zero. Expressions are also derived for the QR factorization of a matrix some of whose rows approach zero. The expressions give insight into the method of weights for approximating the solutions of constrained least squares problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F35, 15A23, 65D10

Retrieve articles in all journals with MSC: 65F35, 15A23, 65D10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0758196-7
Article copyright: © Copyright 1984 American Mathematical Society